Alert archive / Virginia / Flash Flood Warnings in 2018

Flash Flood Warning 23, NWS Wakefield, VA

September 17, 2018Fluvanna County, Virginia

NWS Wakefield, VA issued this flash flood warning at Sep 17, 2018, 10:51 PM EDT for Fluvanna County, Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2018, 10:51 PM EDT (02:51 UTC)
Expired
Sep 18, 2018, 1:45 AM EDT
In force
3 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

County Fluvanna County, VA

The radar

The Sterling radar (KLWX), 141 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 11:21 PM EDTFLOODLake Monticello, VAWOODLAWN DR IMPASSABLE DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 2.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

647 
WGUS51 KAKQ 180251
FFWAKQ
VAC065-180545-
/O.NEW.KAKQ.FF.W.0023.180918T0251Z-180918T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
1051 PM EDT MON SEP 17 2018

The National Weather Service in Wakefield has issued a

* Flash Flood Warning for...
  Northwestern Fluvanna County in central Virginia...

* Until 145 AM EDT.

* At 1051 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Doppler radar estimates 
  indicate between two and three inches of rain have fallen. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Lake Monticello, Troy, Scottsville, Nahor, Antioch, Cunningham and
  Union Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. 

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding by calling 757-899-2415, posting to the NWS
Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3801 7830 3799 7827 3798 7823 3797 7823
      3796 7822 3774 7843 3776 7846 3777 7848
      3780 7849

$$

05
1 follow-up statement
311 
WGUS71 KAKQ 180542
FFSAKQ

Flash Flood Statement
National Weather Service Wakefield VA
142 AM EDT TUE SEP 18 2018

VAC065-180551-
/O.EXP.KAKQ.FF.W.0023.000000T0000Z-180918T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fluvanna VA-
142 AM EDT TUE SEP 18 2018

...THE FLASH FLOOD WARNING FOR NORTHWESTERN FLUVANNA COUNTY WILL
EXPIRE AT 145 AM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

Please relay reports by calling 757-899-2415, posting to the NWS 
Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

LAT...LON 3801 7830 3799 7827 3798 7823 3797 7823
      3796 7822 3774 7843 3776 7846 3777 7848
      3780 7849

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 9:56 PM EDT, 55 minutes earlier.

Area forecast discussion, Sep 17, 9:56 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
956 PM EDT Mon Sep 17 2018

.SYNOPSIS...
The remnants of Florence will move northeast across Pennsylvania
tonight and Tuesday, pulling a cold front across the local area
Tuesday afternoon through Tuesday night. High pressure will
build down over the region Wednesday and Thursday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 930 PM EDT Monday...

Latest analysis indicates ~1009 mb sfc low pressure remnant of
Florence centered over SW PA, with upper level low pressure
lagging back to the W/SW across WV. Still seeing scattered to
numerous showers/tstms across the Piedmont, with more minimal
coverage elsewhere. Have adjusted PoPs to account for latest
trends (40-70% through midnight in the Piedmont with only
15-20% along/east of I-95. Tornado/severe threat from earlier
today has ended w/ loss of daytime heating but some locally
heavy rainfall will still be possible through the next few hrs
in the Piedmont and this will be monitored closely for potential
flood advisory/warnings.

High-res guidance indicates a generally diminishing trend in
PoPs after midnight, but still too much moisture to go w/ a
completely dry forecast so will maintain 20-30% PoPs overnight.
Lows mainly around 70 F NW to the mid 70s SE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
As of 355 PM EDT Monday...

The storm will move NE across the NE U.S. Tue and Tue night,
pulling a cold front across the local area Tue aftn through
Tue night. High pressure will then build down into the region
Wed.

Generally not a lot of precipitation coverage expected during
the early morning hrs Tue with the exception of the far NW zones
as the upper low will still be slow to move in from the Mtns.
However, PoPs then ramp up to likely for most of the CWA during
the aftn as high-res models suggest somewhat of an organized
line of showers/tstms will develop and move through as the
remnant sfc low from Florence moves into northern VA along the
I-95 corridor by 18Z, and to the Delmarva by 00Z/Wed. Rain
chances will come to an end from NW to SE Tue evening (lingering
chc PoPs in the SE through about 06-09Z/Wed morning. Drier push
of air will take control after that w/ skies becoming mostly
sunny Wed. A noticeable, though brief, reduction in humidity
will follow for Wed aftn and evening.

Highs will range in the mid-upper 80s SE to the lower 80s NW on
Tue, then mainly in the mid-upper 80s Wed. Lows Tue night will
range fm the mid 60s NW to lower 70s SE, with lows mainly in the
60s Wed night/early Thu. Partly-mostly sunny Thu with highs
mainly 80-85 F as sfc high pressure centered over eastern Canada
and New England ridges SW into the local area.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 355 PM EDT Monday...

Ridge aloft moves across the region the end of the week. A weak
trough aloft will track through the NE CONUS next weekend
resulting in a flattening to the ridge invof mid-Atlantic/SE
states. A cold front is forecast to approach from the NNW Fri
night...then push SE into/across the local area Sat-Sun. Dry wx
w/ a break in the humidity continues Fri. As the cold front
presses into the local area...RA chcs are expected to gradually
increase.

Lows Thu night in the 60s to near 70 F, highs in the m-u80s
Fri. Lows Fri night in the u60s- l70s. Highs Sat in the l-m80s N
to the m-u80s S. Lows Sat night from the m60s N to around 70F
SE. Highs Sun-Mon in the l80s N to the m80s S.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
As of 730 PM EDT Monday...

Tropical convection associated with the remnants of Flo continue
across the piedmont this evening with RIC poised o get a TSTM
over the next hr or so. Otw, SCT shwrs at SBY but sern TAF sites
remain in MVFR/VFR conditions in the warm sector. Thus, CIGS
will vary across the local area tonight with lcl IFR at RIC.
Another round of storms possible after 18Z Tue as convection
develops ahead of an approaching cold front.

Outlook: High pressure builds in for the mid week period with a
return to mainly VFR conditions.

&&

.MARINE...
As of 400 AM EDT Monday...

Latest observations across the marine area shows southeasterly winds
between 15 and 20 knots as the remnants of Florence continue to the
north and east up the spine of the mountains. Have introduced an SCA
for the Bay this afternoon through 9AM Tuesday morning. Also
retained the SCA for the coastal waters for high seas through 8AM
Tuesday as well. Still expecting a cold front to sweep through the
marine area on Tuesday and Tuesday night with gusty northwesterly
winds in its wake for late Tuesday and into Wednesday morning. At
this point it appears winds will remain below SCA levels but will
have to be monitored in upcoming forecast packages for any
indications for stronger winds across the Bay.

&&

.HYDROLOGY...
As of 900 PM EDT Monday...

River Flood Warnings have been issued for the Meherrin river at
Lawrenceville and for the Appomattox river at Mattoax. Richmond
Westham and a few other gauges are expected to reach into minor
flood stage later tomorrow but have held off on issuing
warnings for now as there is still time to monitor trends in
these locations.

&&

.TIDES/COASTAL FLOODING...
As of 630 PM EDT Monday...

Coastal Flood Advisories were issued earlier this evening for
minor flooding expected over the Bay side of the lower MD
eastern shore for the upcoming high tide into early Tue
morning (Cambridge/Bishops Head/Crisfield). Coastal Flood
statement has been maintained for elevated water levels along
the Albemarle sound through tonight. Expect departures

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory until 3 AM EDT Tuesday for MDZ021>023.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EDT Tuesday for ANZ630>632-
     634-656-658.
     Small Craft Advisory until 6 PM EDT Tuesday for ANZ650-652-654.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...AJB
AVIATION...MPR
MARINE...RHR
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 17, 8:21 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
821 PM EDT Mon Sep 17 2018

MDZ024-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>097-509>525-190030-
Inland Worcester-Northampton-Hertford-Gates-Pasquotank-Camden-
Western Currituck-Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
821 PM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The remnants of tropical cyclone Florence coupled with the passage
of a cold front will result in more showers and thunderstorms, which
could produce some moderate to heavy rainfall and gusty winds on
Tuesday, primarily during the afternoon and early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-190030-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
821 PM EDT Mon Sep 17 2018

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT TUESDAY THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

The remnants of tropical cyclone Florence coupled with the passage
of a cold front will result in more showers and thunderstorms, which
could produce some moderate to heavy rainfall and gusty winds on
Tuesday, primarily during the afternoon and early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-190030-
Dorchester-Wicomico-Somerset-
821 PM EDT Mon Sep 17 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EDT TUESDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The remnants of tropical cyclone Florence coupled with the passage
of a cold front will result in more showers and thunderstorms, which
could produce some moderate to heavy rainfall and gusty winds on
Tuesday, primarily during the afternoon and early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LKB

In the hours before

Local storm report, Sep 17, 6:43 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
643 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TORNADO          1 WSW DOWNTOWN RICHMOND 37.53N 77.49W
09/17/2018                   CITY OF RICHMOND   VA   BROADCAST MEDIA

            LARGE TREES REPORTED DOWN FROM APPARENT
            TORNADO. TIMES ESTIMATED FROM RADAR.

&&

AJB
Local storm report, Sep 17, 6:47 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
647 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          4 NNW POCAHONTAS STATE  37.43N 77.60W
09/17/2018                   CHESTERFIELD       VA   PUBLIC

            DAMAGE TO A HOME AND TREES KNOCKED DOWN FROM
            APPARENT TORNADO. TIME ESTIMATED FROM RADAR.
            REPORT VIA TWITTER.

&&

AJB
Special weather statement, Sep 17, 7:18 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
718 PM EDT MON SEP 17 2018

VAZ076-077-083-512>522-180015-
Western King and Queen-Western Henrico (Including the City of
Richmond)-Richmond-Eastern Essex-Eastern Henrico-Eastern King and
Queen-Eastern Hanover-New Kent-Western Chesterfield-Western King
William-Northumberland-Eastern King William-Western Essex-Eastern
Chesterfield (Including Col. Heights)-
718 PM EDT MON SEP 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CHESTERFIELD...
CENTRAL KING AND QUEEN...NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN
RICHMOND...NORTHWESTERN NEW KENT...CENTRAL HENRICO...CENTRAL KING
WILLIAM...SOUTHEASTERN HANOVER AND SOUTHEASTERN ESSEX COUNTIES AND
THE CITY OF RICHMOND...

At 717 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Saint Stephens Church to near Studley to
Mechanicsville to 6 miles southeast of Moseley. Movement was east at
35 mph.

Wind gusts in excess of 40 mph are possible with these storms.

Rainfall amounts of up to 1 inch are possible with these storms.

Locations impacted include...
Richmond, King William, Tappahannock, Virginia Commonwealth
University, Talleysville, Highland Springs, Downtown Richmond, Bon
Air, Virginia Union University, University Of Richmond, Saint
Stephens Church, King And Queen Court House, Callao, Mechanicsville,
Robley, Tuckahoe, Bellwood, Tunstall, Manquin and Center Cross.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3787 7647 3784 7662 3749 7704 3747 7713
      3749 7718 3745 7720 3730 7780 3731 7780
      3763 7751 3764 7735 3783 7712 3801 7653
TIME...MOT...LOC 2317Z 248DEG 30KT 3780 7706 3765 7723 3762 7738 3737
7767

BROWN
Special weather statement, Sep 17, 9:17 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
917 PM EDT MON SEP 17 2018

VAZ048-509-180200-
Fluvanna-Western Louisa-
917 PM EDT MON SEP 17 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LOUISA
AND NORTHERN FLUVANNA COUNTIES...

At 917 PM EDT, strong thunderstorms were clustered over Troy, or near
Palmyra, moving northeast at 30 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Louisa, Palmyra, Lake Monticello, Boswells Tavern, Troy,
Gordonsville, Nahor, Green Springs, Zion Crossroads, Union Mills,
Wildwood, Bybee, Waldrop, Byrd Mill, Trevilians, Vawter Corner and
Cunningham.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report hazardous weather conditions, go to our website at
weather.gov/akq and submit your report via social media when you can
do so safely.

LAT...LON 3806 7826 3813 7821 3813 7818 3814 7815
      3814 7812 3815 7809 3813 7805 3814 7801
      3812 7798 3812 7791 3811 7791 3805 7795
      3785 7825 3786 7836 3790 7840
TIME...MOT...LOC 0117Z 220DEG 28KT 3793 7825

BUTNER
Local storm report, Sep 17, 9:47 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
947 PM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TORNADO          4 NW MECHANICSVILLE     37.66N 77.41W
09/17/2018                   HANOVER            VA   BROADCAST MEDIA

            VIDEO OF APPARENT TORNADO TOUCHDOWN NEAR ATLEE HIGH
            SCHOOL. TIME ESTIMATED FROM RADAR.

&&

AJB
Special weather statement, Sep 17, 10:46 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1046 PM EDT MON SEP 17 2018

VAZ048-509-180330-
Fluvanna-Western Louisa-
1046 PM EDT MON SEP 17 2018

...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHWESTERN
LOUISA AND FLUVANNA COUNTIES...

At 1045 PM EDT, thunderstorms with heavy rain were located along a
line extending from 8 miles southeast of Orange to 7 miles northeast
of Centenary. Movement was northeast at 20 mph.

Rainfall amounts of 1 to 2 inches and wind gusts to 30 mph are
possible with these storms.

Locations impacted include...
Louisa, Palmyra, Fork Union, Lake Monticello, Ferncliff, Boswells
Tavern, Troy, Gordonsville, Scottsville, Green Springs, Shores,
Central Plains, Cohasset, Waldrop, Trevilians, Hardware, Wilmington,
Cunningham, Nahor and Zion Crossroads.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3806 7826 3813 7821 3814 7812 3815 7809
      3813 7805 3814 7801 3812 7798 3812 7791
      3771 7831 3776 7847 3780 7849
TIME...MOT...LOC 0245Z 224DEG 15KT 3815 7803 3778 7844

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 9:17 PM EDTSpecial Weather StatementAKQLouisa43 min
Sep 17, 9:19 PM EDTRiver Flood WarningAKQAmelia, Chesterfield, Powhatan4 days
Sep 17, 9:32 PM EDTAreal Flood AdvisoryAKQFluvanna, Louisa3 hr
Sep 17, 10:46 PM EDTSpecial Weather StatementAKQFluvanna44 min
Sep 17, 10:57 PM EDTRiver Flood WarningAKQFluvanna16 hr
Sep 17, 11:31 PM EDTSpecial Weather StatementAKQFluvanna44 min
Sep 17, 11:57 PM EDTAreal Flood AdvisoryAKQFluvanna, Goochland, Louisa2 hr
Sep 17, 11:58 PM EDTRiver Flood WarningAKQBuckingham, Fluvanna29 hr
Sep 18, 12:18 AM EDTSpecial Weather StatementAKQCumberland42 min
Sep 18, 1:00 AM EDTSpecial Weather StatementAKQCaroline, Goochland, Hanover45 min
Sep 18, 3:20 AM EDTRiver Flood WarningAKQCumberland, Goochland, Powhatan26 hr
Sep 18, 5:35 AM EDTRiver Flood WarningAKQHenrico, City of Richmond59 hr
Sep 18, 5:35 AM EDTRiver Flood WarningAKQChesterfield, Henrico, City of Richmond45 hr
Sep 18, 2:40 PM EDTSpecial Weather StatementAKQEssex, Goochland, Hanover, King and Queen, King William, City of Richmond50 min
Sep 18, 3:16 PM EDTSpecial Weather StatementAKQKing and Queen, King William44 min
Sep 18, 4:02 PM EDTSpecial Weather StatementAKQCharles City, Henrico, King and Queen, Lancaster, Middlesex, New Kent and 2 more43 min

Nearby

Flash Flood Warnings in Virginia, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.